The Annals of Mathematical Statistics

The Annals of Mathematical Statistics was published between 1930 and 1972 by the Institute of Mathematical Statistics. The journal was superseded in 1973 by The Annals of Probability and The Annals of Statistics.

Top downloads over the last seven days

On a Test Whether Two Samples are from the Same PopulationA. Wald and J. WolfowitzVolume 11, Number 2 (1940)
Robust Estimation of a Location ParameterPeter J. HuberVolume 35, Number 1 (1964)
The Future of Data AnalysisJohn W. TukeyVolume 33, Number 1 (1962)
On Information and SufficiencyS. Kullback and R. A. LeiblerVolume 22, Number 1 (1951)
A Note on the Generation of Random Normal DeviatesG. E. P. Box and Mervin E. MullerVolume 29, Number 2 (1958)
  • ISSN: 0003-4851 (print), 2168-8990 (electronic)
  • Publisher: The Institute of Mathematical Statistics
  • Discipline(s): Statistics and Probability
  • Full text available in Euclid: 1930 -- 1972
  • Access: All content is open
  • Euclid URL: